# SDR MALA020126

- Difficulty date: January 19, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hma
- Part number: 219333010
- Part serial: 97AGU592
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3557, NR 1 ENGINE SHUTDOWN INFLIGHT.  NO ENGINE DAMAGE SUSPECTED OR OBSERVED ON POST FLIGHT INSPECTION.  INSPECTED ENGINE FOR DAMAGE, NONE NOTED.  DOWNLOADED FADAMS.  TESTED OVERSPEED PICK UPS AT J13 J14-TEST GOOD.  REPLACED HMA P/N 2-193-330-10, S/N OFF 99/AGU811, S/N ON 97AGU592.  REPLACED OVERSPEED CONTROLLER P/N 2-313-007-01, S/N OFF 1197, S/N ON 190.  GROUND RAN ENGINE AT ALL SETTINGS, CHECKED GOOD.  NO LEAKS NOTED, OVERSPEED FUNCTIONS GOOD.  REF AMM 76-20-01.
